# SDR DALA12000093267

- Difficulty date: May 16, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 40,331 hours, 17,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND NUMEROUS EMERGENCY LIGHTS BURNED OUT.  MAINTENANCE REPLACED LAMPS AND FUNCTIONAL CHECKED NORMAL.
